# SDR QXEA2014090700766

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 8,557 hours, 8,799 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT PLACARD IN 2E FELL OFF.  INSTALLED EXIT PLACARD.  RETURNED TO SERVICE.
